On the order bounds for one-point AG codes

Hans Olav Geil, Carlos Munuera, Diego Ruano Benito, Fernando Torres

Research output: Contribution to journalJournal articleResearchpeer-review

30 Citations (Scopus)
Original languageEnglish
JournalAdvances in Mathematics of Communication
Volume5
Issue number3
Pages (from-to)489-504
Number of pages16
ISSN1930-5346
DOIs
Publication statusPublished - 2011

Keywords

  • linear codes
  • one-point algebraic geometry codes
  • minimum distance
  • Weierstrass semigroup
  • order bound

Cite this